# SDR UPS08851923

- Difficulty date: March 24, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS STAY LIT FOR SHORT PERIOD OF TIME.  REMOVED AND REPLACED THE EMERGENCY BATTERY PACK AND RELAY UNIT PER MM 33-50-01-2.  OPS CHECK NORMAL.
